Advanced search
Start date
Betweenand

Minimal set in pertubations of reversible and/or Hamiltonian systems

Grant number: 09/05778-4
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): July 01, 2009
Effective date (End): November 30, 2009
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Marco Antônio Teixeira
Grantee:Ana Cristina de Oliveira Mereu
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated research grant:07/06896-5 - Geometry of control, dynamical and stochastic systems, AP.TEM

Abstract

This project consist to the study of existence and persistence of minimal set in perturbations of reversible or hamiltonianos systems. The project will be developed through individual studies and participations weekly in seminars of the group of dynamic systems of department of mathematica, IMECC .

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
LLIBRE, JAUME; MEREU, ANA CRISTINA; TEIXEIRA, MARCO A.. INVARIANT TORI FULFILLED BY PERIODIC ORBITS FOR FOUR-DIMENSIONAL C-2 DIFFERENTIAL SYSTEMS IN THE PRESENCE OF RESONANCE. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 20, n. 10, p. 3341-3344, . (09/05778-4, 07/06896-5)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.